Jump to content
CrazyBoards.org

21stcenturyschizoidman

Member
  • Content Count

    4
  • Joined

  • Last visited

About 21stcenturyschizoidman

  • Rank
    Member
  1. Stickler, that must be it then. My prolactin levels might be real high. Hopefully thats just the case and it can be resolved or else, well no boners for me. aha
  2. bobhope74 yeah I've heard that it causes lactation.I haven't had that occur, but I agree with you on how embarassing that could be. How many mg of abilify are you on now?
  3. I take abilify 5 mg in the morning and don't really experience insomnia at night. Although, I do wake up in the middle of the night all the time. But that's probably from my Risperdal. Sorry to hear that. Insomnia sucks.
  4. Ok, so here is the full scope of my question. A little while back I had a psychotic episode and had to be hospitalized (duh right?) Well during that hospitalization I was put on all these different types of meds that I had been on. l (note: before this episode I had been on .5 mg of Risperdal) First was a small dose of zyprexa 10 mg. When that didn't cut it 6mg of risperdal. Then 20 mg of Zyprexa, and then butt shots of haldol. I got better. But then I started noticing that I had little to no interest in sex. I got worried and decided to give it a go. Much to my chagrin, I couldn't maintain an erection! I went to the docs and asked her about it and she said there shouldn't be no problem. Hearing that I was skeptical, cuz well my warrior never failed me till now. So then I go to the doc again after some blood work and she says that my prolactin levels are realy high. So now I'm on risperdal 3 mg and abilify 5 mg. The abilify is for the neutralization of my prolactin levels. So was it all this weird dosing that has caused that or what? I had been on risperdal 6 mg and was able to maintain an erection. F*&%ng problems. (literally.)
×
×
  • Create New...